# SDR UALA2008112006596

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,061 hours, 11,000 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: S231T1106
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ATTITUDE INDICATOR INOP.  FLT DIVERTED.  STBY ADI IS DRIFTING AWAY FROM PROPER ATTITUDE.  REPLACED STANDBY ATTITUDE INDICATOR.  OPS CHECK GOOD.
